# SDR SWIA201436508

- Difficulty date: February 13, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 25,686 hours, 21,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK RAIL AT APPROXIMATELY FS 396 GOUGED.  C CHECK REPLACED SEAT TRACK AT APPROXIMATELY  FS 396.00 IAW SRM.
